# SDR DL757953617

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4005178A
- Condition: Damaged
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, HAIL DAMAGE WAS FOUND TO THE T/E WEDGE.  NEEDED TO C/W AD 90-23-06.  REPAIRED BOTH ITEMS PER SRM 57-43-02 FIG 202, FOR NR 7 L/E SLAT PANEL.
